# SDR SWAA021672

- Difficulty date: July 26, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 64,577 hours, 54,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHTS INOP AT MID AND FWD CABIN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
